mikael de la salle
mikael de la salle
Verified email at ens-lyon.fr - Homepage
Title
Cited by
Cited by
Year
Noncommutative -spaces without the completely bounded approximation property
V Lafforgue, M De la Salle
Duke Mathematical Journal 160 (1), 71-116, 2011
782011
Extensions of amenable groups by recurrent groupoids
K Juschenko, V Nekrashevych, M De La Salle
Inventiones mathematicae 206 (3), 837-867, 2016
652016
Invariant means for the wobbling group
K Juschenko, M De La Salle
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (2), 281-290, 2015
442015
Extensive amenability and an application to interval exchanges
K Juschenko, NM Bon, N Monod, M De La Salle
Ergodic Theory and Dynamical Systems 38 (1), 195-219, 2018
372018
Strong property (T) for higher-rank simple Lie groups
T de Laat, M de la Salle
Proceedings of the London Mathematical Society 111 (4), 936-966, 2015
362015
The height of increasing trees
N Broutin, L Devroye, E McLeish, M de la Salle
Random Structures & Algorithms 32 (4), 494-518, 2008
362008
Towards strong Banach property (T) for SL (3, ℝ)
M De La Salle
Israel Journal of Mathematics 211 (1), 105-145, 2016
26*2016
Schur and Fourier multipliers of an amenable group acting on non-commutative 𝐿^{𝑝}-spaces
M Caspers, M de La Salle
Transactions of the American Mathematical Society 367 (10), 6997-7013, 2015
192015
Characterizing a vertex‐transitive graph by a large ball
M de la Salle, R Tessera
Journal of Topology 12 (3), 705-743, 2019
142019
Approximation properties for noncommutative Lp-spaces of high rank lattices and nonembeddability of expanders
T de Laat, M de la Salle
Journal für die reine und angewandte Mathematik 2018 (737), 49-69, 2018
13*2018
Complete boundedness of heat semigroups on the von Neumann algebra of hyperbolic groups
T Mei, M De La Salle
Transactions of the American Mathematical Society 369 (8), 5601-5622, 2017
102017
Strong Haagerup inequalities with operator coefficients
M de la Salle
Journal of Functional Analysis 257 (12), 3968-4002, 2009
92009
On strong property (T) and fixed point properties for Lie groups
T De Laat, M Mimura, M De La Salle
Annales de l'Institut Fourier 66 (5), 1859-1893, 2016
82016
Non-standard limits of graphs and some orbit equivalence invariants
A Carderi, D Gaboriau, M de la Salle
arXiv preprint arXiv:1812.00704, 2018
62018
Banach space actions and L2-spectral gap
T de Laat, M de la Salle
Analysis & PDE 14 (1), 45-76, 2021
52021
Cayley graphs with few automorphisms
PH Leemann, M de la Salle
Journal of Algebraic Combinatorics, 1-30, 2020
52020
On automorphic -functions in positive characteristic
LA Lomelí
Annales de l'Institut Fourier 66 (5), 1733-1771, 2016
52016
A local characterization of Kazhdan projections and applications
M de la Salle
Commentarii Mathematici Helvetici 94 (3), 623-660, 2019
42019
Strong property for higher-rank lattices
M De la Salle
Acta Mathematica 223 (1), 151-193, 2019
42019
Local-to-global rigidity of Bruhat–Tits buildings
M De La Salle, R Tessera
Illinois Journal of Mathematics 60 (3-4), 641-654, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20